Journal of Differential Geometry

Rigidity theorems in rank-1 symmetric spaces

H. Blaine Lawson, Jr.

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 4, Number 3 (1970), 349-357.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214429508

Digital Object Identifier
doi:10.4310/jdg/1214429508

Mathematical Reviews number (MathSciNet)
MR0267492

Zentralblatt MATH identifier
0199.56401

Subjects
Primary: 53.74

Citation

Lawson, Jr., H. Blaine. Rigidity theorems in rank-1 symmetric spaces. J. Differential Geom. 4 (1970), no. 3, 349--357. doi:10.4310/jdg/1214429508. https://projecteuclid.org/euclid.jdg/1214429508


Export citation